# SDR MWEA97828

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Mechanism
- Part number: 5910233503
- Condition: Lack Of Lube
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, TAIL CONE DID NOT PASS DROP TEST.  MTC CLEANED AND LUBED LATCHING MECHANISM, OPS CHECK GOOD.
